# SDR USAASB00329

- Difficulty date: November 25, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Condition: Failed
- Location: Ac Bay
- Part time: 42,474 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1217 - ON CLIMB-OUT FROM PIT, EN ROUTE TO IAH, A STRONG SMELL OF BURNING OIL WAS NOTICED IN THE COCKPIT AND CABIN.  FLIGHT ATTENDANT REPORTED PASSENGERS WERE COMPLAINING OF EYES BURNING.  CREW ISOLATED THE RIGHT PACK AND THE SMELL WENT AWAY.  CAPTAIN ELECTED TO RETURN TO FIELD AT PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ACM AND WATER SEPARATOR BAG (P/N V121-1) PER MAINTENANCE MANUAL.  PERFORMED HIGH POWER ENGINE RUN.  OPS CHECK AND LEAK CHECK GOOD.  NO SMELL OR SMOKE NOTED.  (M)
